ARTHRITIC PAIN CAUSED BY CROHN'S OR PREDNISONE ??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Redjeep
Veteran Member


Date Joined Nov 2005
Total Posts : 1024
   Posted 12/22/2005 4:38 AM (GMT -7)   
     I realise that this is not the crohn's forum, but I am having a very hard time of it.  I began taking prednisone less than 48 hours ago.  I woke with the worst pain in almost all my joints. The biggest parts causing the most difficulty are my ankles and wrist,knees.  every step feels as if I'm sprianing my ankles.  I have already fallen twice this morning.  I put my foot down and it either gives way because of the pain or they just turned to jello [or both].  If anybody has any ideas please let know.  I have not been able to talk to my doctor yet. As it is still to early in the morning.  I don't think he is crazy about pain meds.  
                          thank you  RJ
 

Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 12/22/2005 3:28 PM (GMT -7)   
Hey Redjeep... how are you doing? Welcome to the Arthritis Forum... I have been on Prednisone before, but not for arthritis.. I didn't have any problems with it, hopefully there will be someone along here soon that can help you out.. please let us know how you are doing... - Duck
Diagnosed January 2005 - Psoriatic Arthritis/Spondylitis
-Currently taking 50mg shot weekly of Enbrel
Diagnosed May 1998 - Graves Disease
-Complete Thyroidectomy September 1998 - While 11 weeks pregnant
Other Complications - GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes
Current Meds -  Enbrel/Prevacid/Synthroid
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots


Redjeep
Veteran Member


Date Joined Nov 2005
Total Posts : 1024
   Posted 12/23/2005 6:26 AM (GMT -7)   
Ducky, I want to thank you for replying. I'm much better today. Doctor knocked my dose down. It should get much better.
RJ

Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 12/23/2005 7:09 AM (GMT -7)   
That's wonderful news! Please let us know how you are doing! Take care - Duck
Diagnosed January 2005 - Psoriatic Arthritis/Spondylitis
-Currently taking 50mg shot weekly of Enbrel
Diagnosed May 1998 - Graves Disease
-Complete Thyroidectomy September 1998 - While 11 weeks pregnant
Other Complications - GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes
Current Meds -  Enbrel/Prevacid/Synthroid
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots


erin.K
Veteran Member


Date Joined Mar 2005
Total Posts : 3148
   Posted 12/23/2005 8:12 AM (GMT -7)   

hey RJ,

aah!  i know EXACTLY what you're talking about!  IT'S THE WORST RIGHT?????  they feel like jello, they really do!  it's hard to explain, but it's such a weird feeling.  it happens to me like the first day i take it and thereafter too!  sometimes ya can't take a step.

it's so so feaky!  BUT IT'S REAL and IT HAPPENS!  i'm gettin the heebie-jeebies just thinking about it!

i hope you feel a lot better soon.

erin (have CD too and RA).


erin.K
Veteran Member


Date Joined Mar 2005
Total Posts : 3148
   Posted 12/23/2005 8:13 AM (GMT -7)   
oh i know....for me, it's like your joints are about to fall out of their sockets...like mush.
ick!
LOL.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:45 AM (GMT -7)
There are a total of 2,735,342 posts in 301,296 threads.
View Active Threads


Who's Online
This forum has 151398 registered members. Please welcome our newest member, igiveup.
342 Guest(s), 12 Registered Member(s) are currently online.  Details
robotguy, anouschka39, suebear, JNF, tickcheckguy, grandpaof4, Derwood, Faustmann, JWH_54, exqualls, kodaska, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer